It is currently Sat Aug 19, 2017 8:59 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Mon Nov 23, 2009 4:00 pm 
Offline
New Poster
New Poster

Joined: Mon Nov 23, 2009 3:24 pm
Posts: 1
Quick story short I became dependent on oxy after too much recreational use and realize I need to stop. I had an about 160mg addiction to oxy. Like 2 80s a day sometimes a liiiitle more. I switched to 4 mg suboxone after 24 hours of nothing around on a Friday 12 am. I took another 4mg around 4 am then another around noon on Saturday. I took all this is combo with Xanax so I was sleeping through most of it. I ended up taking another 4mfg that night. So finally Sunday I took 4mg around noon again then headed to work. I'm a bartender on the side of school and didn't get home til 3 am. I basically skipped a dose. Besides some cramping I actually feel pretty ok. I was wondering of my habit was
big enough needing me to keep taking suboxone. It's Monday now 2pm and my last dose was noon yesterday. What would happen if I stopped taking it altogether now? I guess I'm asking what to expect. Please someone with some answers get back to me. I don't wanna deal with the possible negative effects of suboxone down the road. I just want to kick the oxy habit. So to summarize. Last dose of oxy was 50mg Thursday 11 pm I've had about 4-5 doses of 4 mg suboxone. It is now Monday 2pm and no suboxone since yesterday noon. Also I'd like to mention that. Friend of mine had A 500mg a day addiction to oxys. Went to rehab and was in and out of suboxone in 9 days. No withdrawals. Sleeping fine and feeling perfect. His habit lasted more than 2 years before rehab as well.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Nov 25, 2009 7:41 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Dec 30, 2008 8:48 pm
Posts: 415
Location: Ohio
There is no set amount of time or set amount of the drug the pre-determines how you will experience withdrawal symptoms.
There is no way to gauge what you will personally experience, every person is different and there are so many factors involved in how your body reacts to opiates that not even a trained professional can guarantee a response to your question.

The best thing you can do for yourself is deal with whatever suffering comes and be done with all opiates because the longer you play around with them, the more your body will adapt and the more your brain will be damaged from the effects. Get involved in some addiction support either through counseling,groups, or education and get healthy.

You are totally capable of beating this, if you have the tools to do it and become aware of high risk behavior/triggers.

_________________
"It is never too late to be what you might have been!" - George Eliot


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 3 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group